69866members
367163posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Symptoms after stopping anastrozole/tamoxifen

2 REPLIES 2
Member

Re: Symptoms after stopping anastrozole/tamoxifen

Was just looking though old post aand wanted to update anyone who may come across this post. Sadly these symptoms were Spinal mets that meant the cancer was circulating in her cerebral spinal fluid and irritating her brain. Mum also developed pain and numbness in her legs - couldn't walk at the end. Then confusion and drowsiness. Most of the symptoms were first thought to be due to the chemo.
It breaks my heart to say my mum died four months ago - it all happened so fast.
Xx
Member

Re: Symptoms after stopping anastrozole/tamoxifen

Hi Daisy1975

 

i was on tamox for two years, but dont recall those withdrawal symptoms( was part of a trial in 2002- 7)  

 

however, I do recall having these similar  sumptoms just before starting my current chemo..I put this down to being in an anxiety state at the time, following my fathers recent funeral. However, I was also recently finished with Vinorelbinr, and maybe the symptoms were withdrawal from that! 

 

I understand that anxiety/stress can give us some quite worrying symptoms.....the cancer experience is not an easy one.

 

i do hope mums symptoms recede asap. By the way the wrist pains sounded familiar, I got those on Letrozole and also get them from ime to time now.

 

love to you and your mum, keep us updated,

 

Moijanxx

Member

Symptoms after stopping anastrozole/tamoxifen

Hi all

My mum has recently been diagnosed with secondary BC (skin mets, lungs and kidneys - lungs and kidneys only small nodules so far). She was moderate er+ so was on anastrozole, then changed to tamoxifen when it reappeared in her lymph node (original node they did not take out in error), and now taken off any hormone treatment as it was going to have become completely triple neg.

since stopping the tamoxifen she has found her sore wrist have improved but she has other symptoms appearing. Shooting pains, general acches and mild headaches. She said that they come and go in different parts of her body so where it is moves about. It gets worse in an evening when she is in bed.

Mum did start chemo on Thursday but these pains where occurring before this.

Could it be related to stopping the tamoxifen/anastrozole? Has anyone experienced this or heard of it happening?

Thanks for any advice.
Xx